# SDR 2VKA2017122803

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N267SF
- Make and model: Bell 407
- Aircraft serial: 53102
- Aircraft time: 6,669 hours, 14,957 cycles
- Engine: Allsn 250C47B
- Engine time: 6,669 hours, 9,402 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE87485
- Condition: Making Metal
- Part time: 6,669 hours, 9,402 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE AIRCRAFT YAWED LEFT AND THE ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  THE PILOT LANDED THE AIRCRAFT IN A FIELD.  MECHANIC INSPECTED THE ENGINE CHIP DETECTORS AND FOUND EXCESSIVE METAL ON THE DETECTORS.  THE ENGINE WAS REPLACED.
